# SDR 0139203172005

- Difficulty date: March 17, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N492QS
- Make and model: Gulstm GIV
- Aircraft serial: 1392
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pin
- Part number: 1159PM4156143
- Condition: Inoperative
- Location: Thrust Reverser
- Part time: 4,814 hours, 2,316 cycles
- Component: Thrust Reverser, Gulstm
- Component part number: 1159P414608
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT THRUST REVERSER UNLOCK LIGHT ILLUMINATED CLIMBING THRU 17,000 FEET
